# SDR QXEA200700868

- Difficulty date: May 29, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 972 hours, 926 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG1680Q2
- Part serial: 2220
- Condition: Inoperative
- Location: Nr 2 Dc
- Part time: 9,575 hours, 9,806 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT NR 2440: NR 2 DC GENERATOR WILL NOT COME ON LINE.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED NR 2 DC GEN IAW MTC 6243101.  OPS CHECK GOOD.  NO DEFECTS OR LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
